RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 136–148 (Mi cheb45)  

This article is cited in 4 scientific papers (total in 4 papers)

Тригонометрические суммы над одномерными квазирешетками

A. V. Shutov

Vladimir State University

Full text: PDF file (407 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 18.04.2012

Citation: A. V. Shutov, “Тригонометрические суммы над одномерными квазирешетками”, Chebyshevskii Sb., 13:2 (2012), 136–148

Citation in format AMSBIB
\Bibitem{Shu12}
\by A.~V.~Shutov
\paper Тригонометрические суммы над одномерными квазирешетками
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 136--148
\mathnet{http://mi.mathnet.ru/cheb45}


Linking options:
  • http://mi.mathnet.ru/eng/cheb45
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shutov, “Mnogomernye obobscheniya summ drobnykh dolei i ikh teoretiko-chislovye prilozheniya”, Chebyshevskii sb., 14:1 (2013), 104–118  mathnet
    2. A. V. Shutov, “Trigonometric Sums over One-Dimensional Quasilattices of Arbitrary Codimension”, Math. Notes, 97:5 (2015), 791–802  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. A. Zhukova, A. V. Shutov, “Binarnaya additivnaya zadacha s chislami spetsialnogo vida”, Chebyshevskii sb., 16:3 (2015), 246–275  mathnet  elib
    4. A. V. Shutov, “Trigonometric Integrals over One-Dimensional Quasilattices of Arbitrary Codimension”, Math. Notes, 99:4 (2016), 590–597  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:105
    Full text:56
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020